# SDR SWIA202054880

- Difficulty date: October 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 601R350605
- Condition: Chafed
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER HANDLE HOUSING HAS CHAFE AT BOTTOM.  REMOVED AND INSTALLED NEW AFT BAGGAGE BAY DOOR HANDLE AND HANDLE HOUSING, REF CRJ900 AMM AND CRJ900 AMM.  ALL ASSOCIATED CHECKS C/W, NO DEFECTS NOTED AT THIS TIME.  SEE CONTINUATION CARD FOR FURTHER DETAILS ON MAINTENANCE PERFORMED.
